About the Journal

Mathematical Modelling and Analysis publishes original research on all areas of mathematical modelling and analysis. More information ...


Current Issue

Published: 2025-01-27

Articles

Dissipative measure-valued solutions to the magnetohydrodynamic equations

Jianwei Yang, Huimin Wang, Qihong Shi
Abstract 224 | PDF Downloads 271

Page 17–35

Using Chebyshev’s polynomials for solving Fredholm integral equations of the second kind

José Antonio Ezquerro, Miguel Ángel Hernández-Verón
Abstract 219 | PDF Downloads 271

Page 36–51

Page 52–73

Numerical differentiation of fractional order derivatives based on inverse source problems of hyperbolic equations

Zewen Wang, Shufang Qiu, Xiuxing Rui, Wen Zhang
Abstract 196 | PDF Downloads 264

Page 74–96

Nonstationary heat equation with nonlinear side condition

Tomas Belickas, Kristina Kaulakytė, Gintaras Puriuškis
Abstract 222 | PDF Downloads 244

Page 109–119

Page 120–141

Approximation of analytic functions by generalized shifts of the Lerch zeta-function

Aidas Balčiūnas, Toma Mikalauskaitė, Darius Šiaučiūnas
Abstract 180 | PDF Downloads 200

Page 142–158

Page 169–185